International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Cryptanalysis of the multilinear map on the ideal lattices

Authors:
Jung Hee Cheon
Changmin Lee
Download:
URL: https://eprint.iacr.org/2015/461
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26379,
  title={Cryptanalysis of the multilinear map on the ideal lattices},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={461},
  url={https://eprint.iacr.org/2015/461},
  author={Jung Hee Cheon and Changmin Lee},
  year=2015
}